Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 72, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 25, 2013, 5:50 PM EDT for Bryan County, Bulloch County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 5:50 PM EDT (21:50 UTC)
- Expired
- Jun 25, 2013, 6:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 62 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:00 PM EDT | TSTM WND DMG | 5 N Pembroke, GA | A COUPLE 3 TO 4 INCH DIAMETER LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2116 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255
WUUS52 KCHS 252150
SVRCHS
GAC029-031-252230-
/O.NEW.KCHS.SV.W.0072.130625T2150Z-130625T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
550 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BULLOCH COUNTY IN SOUTHEAST GEORGIA...
BRYAN COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 630 PM EDT
* AT 550 PM EDT...RADAR DETECTED A SEVERE THUNDERSTORM...NEAR BAY...
MOVING NORTHEAST AT 5 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
BAY...LANIER...BLITCHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3232 8159 3232 8147 3231 8145 3228 8145
3227 8144 3224 8144 3223 8143 3222 8143
3221 8141 3219 8142 3210 8151 3216 8169
TIME...MOT...LOC 2150Z 224DEG 5KT 3220 8154
$$2 follow-up statements
598
WWUS52 KCHS 252208
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
608 PM EDT TUE JUN 25 2013
GAC029-031-252230-
/O.CON.KCHS.SV.W.0072.000000T0000Z-130625T2230Z/
BULLOCH GA-BRYAN GA-
608 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR PORTIONS OF BULLOCH AND BRYAN COUNTIES...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR BAY...MOVING NORTHEAST AT 5 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLITCHTON...ELLABELL...LANIER AND BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3232 8159 3232 8147 3231 8145 3228 8145
3227 8144 3224 8144 3223 8143 3222 8143
3221 8141 3219 8142 3210 8151 3216 8169
TIME...MOT...LOC 2208Z 224DEG 5KT 3222 8152
$$561
WWUS52 KCHS 252225
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
625 PM EDT TUE JUN 25 2013
GAC029-031-252234-
/O.EXP.KCHS.SV.W.0072.000000T0000Z-130625T2230Z/
BULLOCH GA-BRYAN GA-
625 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BULLOCH AND BRYAN
COUNTIES WILL EXPIRE AT 630 PM EDT...
AT 624 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD WEAKENED AND MOVED OUT OF THE WARNED
AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3232 8159 3232 8147 3231 8145 3228 8145
3227 8144 3224 8144 3223 8143 3222 8143
3221 8141 3219 8142 3210 8151 3216 8169
TIME...MOT...LOC 2224Z 224DEG 5KT 3224 8150
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:23 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 25, 4:23 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 423 PM EDT TUE JUN 25 2013 .SYNOPSIS... BERMUDA HIGH PRESSURE WILL PREVAIL THIS WEEK...WHILE A WEAK TROUGH OF LOW PRESSURE LINGERS INLAND. A COLD FRONT WILL APPROACH AND POSSIBLY STALL NEAR THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... INTO THIS EVENING...SCATTERED/NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP WHERE MESOSCALE BOUNDARY INTERACTIONS OCCUR ON THE PERIPHERY OF A MID LEVEL SHORTWAVE TROUGH ADVANCING OFFSHORE. LOCALLY EXCESSIVE RAINFALL AND BRIEF/PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WHERE BOUNDARY INTERACTIONS/CELL MERGERS OCCUR...ESPECIALLY ALONG/WEST OF I-95. THE FAVORED THUNDERSTORM REGIME ACROSS COASTAL SOUTH CAROLINA SHOULD CONTINUE TO GRADUALLY SHIFT INLAND INTO AREAS ALONG/WEST OF I-95 FOLLOWING THE SEA BREEZE AND OUTFLOW BOUNDARIES. MEANWHILE...RADAR TRENDS SUGGEST THAT A BROAD PIVOT POINT...ASSOCIATED WITH THE SHORTWAVE...EXISTS ACROSS CENTRAL COUNTIES CLOSE TO I-95/THE KCLX RDA...AND MULTICELL CLUSTERS OF THUNDERSTORMS SOUTH/WEST OF THIS AREA WILL TEND TO PUSH E/SE. AS THE SHORTWAVE PUSHES FARTHER OFFSHORE...THE STEERING FLOW AND/OR OUTFLOW BOUNDARIES WILL CONTINUE TO PUSH INLAND CONVECTION BACK TOWARD THE GA COAST AND COULD ALSO PUSH THUNDERSTORMS BACK TOWARD THE SC COAST THIS EVENING. AS THE EVENING PROGRESSES...DIURNAL CONVECTION WILL EVENTUALLY WANE/DISSIPATE. THEN...LOW LEVEL CONVERGENCE SHOULD SUPPORT ISOLATED/SCATTERED CONVECTION ACROSS THE COASTAL WATERS AND EVENTUALLY ACROSS COASTAL COUNTIES...ESPECIALLY LATE TONIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... ANOTHER TYPICAL SUMMER TIME WEATHER REGIME IS IN STORE FOR WEDNESDAY. SURFACE HIGH PRESSURE WILL REMAIN CENTERED OVER THE ATLANTIC AND A WEAK TROUGH WILL BE SITUATED INLAND. EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS TO PEAK IN THE AFTERNOON AND GRADUALLY WANE AFTER SUNSET. ON THURSDAY AND FRIDAY...AN UPPER LEVEL TROUGH AND ASSOCIATED SURFACE LOW IS FORECAST TO SHIFT EAST TOWARDS THE REGION. WITH DEEP MOISTURE IN PLACE AND BETTER DYNAMICS...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN NON-ZERO THROUGH MUCH OF THE REMAINING PERIOD. CANNOT RULE OUT A FEW SEVERE STORMS GIVEN THE UPPER LEVEL SUPPORT AND MORE IMPRESSIVE INSTABILITY...SBCAPE VALUES BETWEEN 2000-2500 J/KG. TEMPERATURES ARE FORECAST TO BE AROUND NORMAL. THURSDAY LOOKS TO BE A BIT WARMER WITH HIGHS IN THE LOW TO MIDDLE 90S AS MODEL SOUNDINGS INDICATE MORE OF A WESTERLY/DOWNSLOPE COMPONENT. LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 70S...CLOSE TO NORMAL FOR THIS TIME OF YEAR. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... IT LOOKS LIKE A RELATIVELY ACTIVE EXTENDED PATTERN IS SETTING UP. ALL OF THE GLOBAL MODELS DEPICT AN UNSEASONABLY STRONG LONGWAVE UPPER TROUGH TAKING HOLD OF THE EASTERN UNITED STATES. A VERY MOIST AIRMASS WILL BE IN PLACE WHILE A SERIES OF DISTURBANCES MOVE THROUGH FROM SW TO NE. WE ARE SHOWING MOSTLY CLOUDY SKIES MUCH OF THE PERIOD WITH 40 POPS DURING THE DAY AND 20-30 AT NIGHT. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THUNDERSTORMS WILL DEVELOP INTO THE KSAV FROM INLAND THIS AFTERNOON... AND ADDITIONAL INLAND THUNDERSTORMS COULD PUSH INTO THIS TERMINALS INTO THE EVENING. ON THE OTHER HAND...THUNDERSTORMS WILL INITIALLY PUSH INLAND AND AWAY FROM KCHS THIS AFTERNOON...BUT INLAND THUNDERSTORMS COULD PUSH BACK INTO THIS AREA THIS EVENING. OUTSIDE ANY FLIGHT RESTRICTIONS THAT OCCUR IN SHOWERS/THUNDERSTORMS...VFR CONDITIONS SHOULD PREVAIL. LOW CHANCE FOR BRIEF FLIGHT RESTRICTIONS DUE TO LOW LEVEL MOISTURE...ESPECIALLY LOWERING CEILINGS... LATE TONIGHT INTO WEDNESDAY MORNING. EXPECT AMENDMENTS THROUGH THE AFTERNOON TO FINE TUNE NEAR TERM CONVECTIVE IMPACTS/TRENDS. EXTENDED AVIATION...SCATTERED SHOWERS AND TSTMS EXPECTED EACH AFTERNOON/EVENING WITH BRIEF REDUCTIONS IN VSBY/CIG POSSIBLE. && .MARINE... THE SEA BREEZE CIRCULATION WILL GIVE WAY TO SYNOPTIC S/SW WINDS UP TO 15 KT THIS EVENING. ANY SHOWERS/THUNDERSTORMS THAT DEVELOP OVER THE WATERS LATER TONIGHT COULD PRODUCE BRIEF WATERSPOUTS AND COULD ALTER LOCAL WINDS. SEAS WILL AVERAGE 2 TO 3 FT NEARSHORE AND 3 TO 4 FT BEYOND 20 NM THROUGH TONIGHT. FAIRLY QUIET MARINE CONDITIONS EXPECTED ON WEDNESDAY AS HIGH PRESSURE REMAINS CENTERED EAST OF THE WATERS. SURFACE LOW PRESSURE WILL APPROACH FROM THE WEST THURSDAY INTO FRIDAY...RESULTING IN A TIGHTENED PRESSURE GRADIENT. SCA WILL BE POSSIBLE LATE THIS WEEK INTO THE WEEKEND MAINLY IN THE NEARSHORE SC WATERS AS WINDS APPROACH ADVISORY CRITERIA. GENERALLY EXPECT SEAS 2 TO 3 FEET ON WEDNESDAY...BUILDING TO 4 TO 6 FEET BY THE WEEKEND...HIGHEST IN THE OUTER WATERS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...SPR SHORT TERM...ECT LONG TERM...JRL AVIATION...SPR MARINE...ECT/SPR
Hazardous weather outlook, Jun 25, 4:04 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 404 PM EDT TUE JUN 25 2013 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-262015- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 404 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 1:31 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
131 PM EDT TUE JUN 25 2013
SCZ048-251815-
BEAUFORT-
131 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT COUNTY
THROUGH 215 PM EDT...
AT 130 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR HILTON HEAD AIRPORT...MOVING NORTH AT 10
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
HILTON HEAD AIRPORT...FOLLY FIELD...LANDS END...PARRIS ISLAND...CAT
ISLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3224 8085 3252 8073 3239 8047 3227 8058
3227 8059 3225 8062 3226 8065 3224 8064
3225 8063 3224 8063 3223 8062 3221 8066
3221 8068 3218 8070
TIME...MOT...LOC 1731Z 201DEG 7KT 3226 8070Special weather statement, Jun 25, 2:26 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
226 PM EDT TUE JUN 25 2013
GAZ099-114-251915-
CANDLER-TATTNALL-
226 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL AND CANDLER
COUNTIES THROUGH 315 PM EDT...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR ALINE...MOVING EAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CANOE POND...ALINE...COBBTOWN...METTER MUNICIPLE AIRPORT...METTER...
COLLINS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3243 8220 3245 8219 3239 8197 3215 8209
3222 8221 3225 8221 3228 8223 3232 8224
3233 8224 3234 8224 3235 8226
TIME...MOT...LOC 1827Z 291DEG 11KT 3232 8218Special weather statement, Jun 25, 4:51 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT TUE JUN 25 2013
SCZ042-047-048-051-252115-
BEAUFORT-COASTAL JASPER-HAMPTON-INLAND JASPER-
451 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...JASPER...
COLLETON AND BEAUFORT COUNTIES THROUGH 515 PM EDT...
AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GILMANIA...MOVING NORTHEAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GILMANIA...COOSAWHATCHIE...KRESS...POCOTALIGO...SHELDON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3279 8091 3276 8086 3272 8085 3270 8082
3268 8077 3267 8075 3268 8074 3263 8067
3262 8067 3263 8066 3262 8065 3261 8066
3245 8088 3259 8108
TIME...MOT...LOC 2051Z 225DEG 3KT 3261 8087Special weather statement, Jun 25, 4:56 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 456 PM EDT TUE JUN 25 2013 SCZ043-252145- INLAND COLLETON- 456 PM EDT TUE JUN 25 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY THROUGH 545 PM EDT... AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR ROUND O...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... LOWCOUNTRY REGIONAL AIRPORT...COLLETON MEDICAL CENTER...ROUND O... HIOTTS...SIDNEY... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... DIME SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3305 8064 3298 8045 3287 8058 3290 8071 TIME...MOT...LOC 2057Z 207DEG 3KT 3294 8059
Special weather statement, Jun 25, 5:45 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT TUE JUN 25 2013
SCZ043-252230-
INLAND COLLETON-
545 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY
THROUGH 630 PM EDT...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR ROUND O...MOVING EAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ROUND O...HIOTTS...GLOVERVILLE...GLOVERVILLE...COTTAGEVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3300 8040 3298 8042 3297 8041 3297 8042
3295 8041 3294 8040 3292 8040 3291 8041
3289 8039 3287 8058 3296 8070 3303 8066
3305 8053
TIME...MOT...LOC 2145Z 264DEG 5KT 3294 8051The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:26 PM EDT | Special Weather Statement | CHS | Candler | 49 min |
| Jun 25, 6:20 PM EDT | Special Weather Statement | CHS | Effingham | 25 min |
| Jun 25, 6:49 PM EDT | Special Weather Statement | CHS | Effingham | 26 min |
| Jun 25, 7:23 PM EDT | Special Weather Statement | CHS | Chatham | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.